# SDR CALA2013090300604

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED @ BS 440 BETWEEN STRINGER 8L & 9L.  INSTALLED REPAIR DOUBLERS ON CABIN FRAME @ BS 440 BETWEEN STRINGER 8L & 9L, IAW  EA 5310-04716 REV E.
